# SDR MASA01081

- Difficulty date: July 31, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N831MJ
- Make and model: Emb EMB-145
- Aircraft serial: 145273
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 5853 - GALLEY OVERHEAD LIGHT BURNED OUT EMITTING A HOT PLASTIC SMELL.  MAINTENANCE CLEANED OUT THE SODE AND RELAMPED.  OPS CHECKS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
